MAUDE Adverse Event Report: Zimmer Biomet, Inc. Trilogy; Prosthesis, Hip

Zimmer Biomet, Inc. Trilogy; Prosthesis, Hip
Catalog Number 00875304801
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the size 48 trial cup fit appropriately, but the final implant cup of the same size was excessively loose, requiring upsizing.The surgeon proceeded to implant a size 50 cup.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) g2: foreign ¿ event occurred in india.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
Trilogy
Common Device Name
Prosthesis, Hip
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50691083
Report Number0001822565-2026-03073
Device Sequence Number9595707
Product Code JDI
UDI-Device Identifier00889024150133
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00875304801
Device Lot Number67825138
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown